Ssri’s

Discussion in 'Self Improvement' started by Wuzzaap, Sep 20, 2019.

  1. Wuzzaap

    Wuzzaap Fapstronaut

    316
    230
    43
    I have been struggeling with anxiety for some time now . My anxiety was raised due to a social situation that went horribly wrong .

    Anyways , I started nofap to cure my social anxiety but after a while i decided that their is nothing wrong with trying medication since I already am taking an antidepressant for depression .

    I searched and searched and searched and decided to try prozac . I heard a lot about it .

    I am on my third day and I am feeling more anxious .

    Can anybody relate to this when he started taking ssri’s . I read somewhere that it fades and does the opposite overtime . Should i continue or does that mean am using the wrong medication
     
  2. safa61947

    safa61947 Fapstronaut

    Don't tell me you're taking brain medication on your own. Stop that, man. It's unhealthy.

    It's already bad when a doctor prescribes it to you. As you said, a social situation triggered your anxiety, there are more healthy ways to deal with it. PM me for information.
     
    A41:14A likes this.
  3. Daedaleus

    Daedaleus Fapstronaut

    Certain types of antidepressants can react adversely and cause your symptoms to be much worse. I know because I tried prozac and it made my symptoms a thousand times worse. Also, as it is kind of vague in your original post, please be sure to take these medications under the supervision of a health care professional, psychiatrist preferably. I just recently came off my antidepressants, welbutrin, after having been on them for the last 3 years.

    Also, while medications do help, therapy is a great way to work through your issues and get you healthy enough so that you no longer have to depend on medication for your well being. I hope this helps.
     
  4. Wuzzaap

    Wuzzaap Fapstronaut

    316
    230
    43
    Naah i take it via a doctors perception but i like to research to know exactly what am takin
     
  5. DGZ

    DGZ Fapstronaut

    122
    149
    43
    I lost two years of my life to antidepressants. It made me careless with university while I was on it, and it took me almost a year to recover from the withdrawal effects. A small minority of people get absolutely fucked up by antidepressants, and there's no way to know which group you belong to. More here: www.survivingantidepressants.org
     
    safa61947 likes this.
  6. LTLThrowaway93

    LTLThrowaway93 Fapstronaut

    38
    24
    8
    I'm currently on Cymbalta.

    Best advice is it takes a few weeks to a month to really kick in. Let it take a while to do it's job.

    Personally, I still have social anxiety while on medication, but I feel more capable of taking it on.
     
  7. fedmom

    fedmom Fapstronaut

    296
    102
    43
    SSRIs apparently make you more anxious to begin with. You might want to try increasing your serotonin levels with 5-htp tablets and also swear words.
     

Share This Page